# SDR IPXA11564413

- Difficulty date: January 3, 2011
- Submitted: January 24, 2011
- Operation: Air carrier
- Aircraft: N440UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25471
- Aircraft time: 18,632 hours, 12,255 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Ramp
- Condition: Chafed
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, NR2 OTBD T/R, LWR AFT INNER FITTING IS CHAFED, 5" FROM AFT END.     REPLACED INNER FITTING (RAMP) IAW SRM 51-10-02-0G STEP 9.C., SRM 51-40-02-0G, SRM 51-40-05-0G, AND SRM 51-40-08-0G, ON NR2 OTBD T/R, AFT LWR LOCATION.
